×

zbMATH — the first resource for mathematics

Knauer, Ulrich

Compute Distance To:
Author ID: knauer.ulrich Recent zbMATH articles by "Knauer, Ulrich"
Published as: Knauer; Knauer, U.; Knauer, Ulrich
Documents Indexed: 72 Publications since 1972, including 9 Books
Reviewing Activity: 175 Reviews
Biographic References: 1 Publication

Publications by Year

Citations contained in zbMATH

54 Publications have been cited 528 times in 298 Documents Cited by Year
Monoids, acts and categories. With applications to wreath products and graphs. A handbook for students and researchers. Zbl 0945.20036
Kilp, Mati; Knauer, Ulrich; Mikhalev, Alexander V.
130
2000
Projectivity of acts and Morita equivalence of monoids. Zbl 0231.18013
Knauer, Ulrich
62
1972
Endomorphism spectra of graphs. Zbl 0792.05135
Böttcher, Michael; Knauer, Ulrich
29
1992
Endomorphisms of graphs. I: The monoid of strong endomorphisms. Zbl 0683.05026
Knauer, Ulrich; Nieporte, Martin
29
1989
Algebraic graph theory. Morphisms, monoids and matrices. Zbl 1338.05001
Knauer, Ulrich
24
2011
Endomorphisms of graphs. II: Various unretractive graphs. Zbl 0683.05027
Knauer, Ulrich
22
1990
Characterizations of Clifford semigroup digraphs. Zbl 1096.05045
Panma, S.; Na Chiangmai, N.; Knauer, U.; Arworn, Sr.
19
2006
Characterization of monoids by torsion-free, flat, projective, and free acts. Zbl 0458.20061
Knauer, Ulrich; Petrich, Mario
18
1981
On transitive Cayley graphs of strong semilattices of right (left) groups. Zbl 1198.05095
Panma, S.; Knauer, U.; Arworn, Sr.
17
2009
Unretractive and S-unretractive joins and lexicographic products of graphs. Zbl 0659.05055
Knauer, Ulrich
16
1987
Characterization of monoids by properties of regular acts. Zbl 0619.20048
Kilp, Mati; Knauer, Ulrich
13
1987
On transitive Cayley graphs of right (left) groups and of Clifford semigroups. Zbl 1063.05068
Panma, S.; Knauer, U.; Arworn, Sr.
11
2004
On free, projective, and strongly flat acts. Zbl 0588.20041
Kilp, Mati; Knauer, Ulrich
11
1986
Characterization of digraphs of right (left) zero unions of groups. Zbl 1055.05075
Arworn, Sr.; Knauer, U.; Chiangmai, N. Na
9
2003
Endomorphism monoids of acts are wreath products of monoids with small categories. Zbl 0645.20045
Fleischer, Vladimir; Knauer, Ulrich
9
1988
Wreath products of acts over monoids. I: Regular and inverse acts. Zbl 0647.20070
Knauer, Ulrich; Mikhalev, Alexander V.
8
1988
Characterization of monoids by properties of finitely generated right acts and their right ideals. Zbl 0532.20033
Knauer; Ulrich
8
1983
Postscript: “Endomorphism spectra of graphs” [Discrete Mathematics 109 (1992) 45–57]. Zbl 1027.05101
Böttcher, Michael; Knauer, Ulrich
7
2003
Endomorphism types of trees. Zbl 0877.05047
Knauer, Ulrich
6
1992
Endomorphism monoids of free acts and O-wreath products of monoids. I. Annihilator properties. Zbl 0429.20060
Knauer, Ulrich; Mikhalev, Alexander
6
1980
Endomorphism monoids of acts over monoids. Zbl 0258.20059
Knauer, Ulrich; Mikhalev, Alexander V.
5
1973
Classification of monoids by injectivities. I: C-injectivity. Zbl 1141.20042
Zhang, Xia; Knauer, Ulrich; Chen, Yuqun
4
2008
On torsionless and dense acts. Zbl 1013.20062
Kilp, M.; Knauer, U.
4
2001
Wreath products of monoids with small categories whose principal one- sided ideals form trees. Zbl 0820.20075
Fleischer, Vladimir; Knauer, Ulrich
4
1994
On planar right groups. Zbl 1353.20043
Knauer, Kolja; Knauer, Ulrich
3
2016
On monoids in which right ideals are generators. Zbl 0900.20155
Kilp, Mati; Knauer, Ulrich; Mikhalev, Alexander
3
1994
Endomorphism types of bipartite graphs. Zbl 0877.05051
Knauer, Ulrich
3
1994
Characterization of monoids by properties of generators. Zbl 0772.20021
Kilp, Mati; Knauer, Ulrich
3
1992
Wreath products of acts over monoids. II: Torsion free and divisible acts. Zbl 0676.20044
Kilp, Mati; Knauer, Ulrich; Mikhalev, Aleksander
3
1989
Wreath products of ordered semigroups. I: General properties, idempotent and regular Cartesian isotone wreath products. Zbl 0524.06023
Knauer, Ulrich; Mikhalev, Alexander
3
1983
Endomorphism monoids of free acts and O-wreath products of monoids. II. Regularity. Zbl 0429.20061
Knauer, Ulrich; Mikhalev, Alexander
3
1980
Algebraic graph theory. Morphisms, monoids and matrices. 2nd revised and extended edition. Zbl 1425.05003
Knauer, Ulrich; Knauer, Kolja
2
2019
The endomorphism monoids of \((n-3)\)-regular graphs of order \(n\). Zbl 1370.05094
Pipattanajinda, Nirutt; Knauer, Ulrich; Gyurov, Boyko; Panma, Sayan
2
2016
Completely regular endomorphisms of split graphs. Zbl 1340.05190
Knauer, U.; Wanichsombat, A.
2
2014
Characterization of finite simple semigroup digraphs. Zbl 1257.05060
Meksawang, J.; Panma, S.; Knauer, U.
2
2011
Toroidal embeddings of right groups. Zbl 1222.05100
Knauer, Kolja; Knauer, Ulrich
2
2010
The congruence classes of paths and cycles. Zbl 1231.05149
Michels, Martin A.; Knauer, Ulrich
2
2009
Locally strong endomorphisms of paths. Zbl 1140.05035
Arworn, Sr.; Knauer, U.; Leeratanavalee, S.
2
2008
Classification of monoids by injectivities. II: CC-injectivity. Zbl 1141.20043
Zhang, Xia; Knauer, Ulrich; Chen, Yuqun
2
2008
Graph operations and categorical constructions. Zbl 1003.05100
Kilp, Mati; Knauer, Ulrich
2
2001
First international Tainan-Moscow algebra workshop. Proceedings of the international conference, Tainan, Taiwan, Republic of China, July 23–August 22, 1994. Zbl 0856.00015
Fong, Y. (ed.); Knauer, U. (ed.); Mikhalev, A. V. (ed.)
2
1996
Hereditary endomorphism monoids of projective acts. Zbl 0722.20049
Knauer, Ulrich; Normak, Peeter
2
1991
Morita duality for monoids. Zbl 0689.20049
Knauer, Ulrich; Normak, Peeter
2
1990
Zur Entwicklung der algebraischen Theorie der Halbgruppen. Zbl 0448.20003
Knauer, Ulrich
2
1980
The endomorphisms monoids of graphs of order \(n\) with a minimum degree \(n-3\). Zbl 1321.05113
Pipattanajinda, Nirutt; Knauer, Ulrich; Gyurov, Boyko; Panma, Sayan
1
2014
A characterization of a pomonoid \(S\) all of its cyclic \(S\)-posets are regular injective. Zbl 1371.06028
Zhang, Xia; Zhang, Wenling; Knauer, Ulrich
1
2013
Various notions of weak injectivity over Clifford semigroups. Zbl 1154.20057
Zhang, Xia; Knauer, Ulrich; Wang, Yanming
1
2008
Functional properties of Cayley constructions. Zbl 1141.18003
Knauer, Ulrich; Wang, Yanming; Zhang, Xia
1
2006
On weakly projective amalgams. Zbl 1076.20061
Kilp, Mati; Knauer, Ulrich
1
2005
On Rees weakly projective right acts. Zbl 1073.20059
Knauer, U.; Oltmanns, H.
1
2004
Semigroups with generalized polynomial identities. Zbl 0869.20041
Beidar, K. I.; Fong, Y.; Knauer, U.; Mikhalev, A. V.; Shum, K. P.
1
1996
An example of two von Neumann regular rings with nonisomorphic Morita equivalent multiplicative semigroups. Zbl 0803.16009
Beidar, Konstantin I.; Knauer, Ulrich; Mikhalev, Alexander V.
1
1994
Wreath products of ordered semigroups. II: Inverse ordered wreath products. Zbl 0558.06018
Knauer, Ulrich; Mikhalev, Alexander
1
1985
A note on Baer monoids. Zbl 0354.20042
Knauer, Ulrich
1
1976
Algebraic graph theory. Morphisms, monoids and matrices. 2nd revised and extended edition. Zbl 1425.05003
Knauer, Ulrich; Knauer, Kolja
2
2019
On planar right groups. Zbl 1353.20043
Knauer, Kolja; Knauer, Ulrich
3
2016
The endomorphism monoids of \((n-3)\)-regular graphs of order \(n\). Zbl 1370.05094
Pipattanajinda, Nirutt; Knauer, Ulrich; Gyurov, Boyko; Panma, Sayan
2
2016
Completely regular endomorphisms of split graphs. Zbl 1340.05190
Knauer, U.; Wanichsombat, A.
2
2014
The endomorphisms monoids of graphs of order \(n\) with a minimum degree \(n-3\). Zbl 1321.05113
Pipattanajinda, Nirutt; Knauer, Ulrich; Gyurov, Boyko; Panma, Sayan
1
2014
A characterization of a pomonoid \(S\) all of its cyclic \(S\)-posets are regular injective. Zbl 1371.06028
Zhang, Xia; Zhang, Wenling; Knauer, Ulrich
1
2013
Algebraic graph theory. Morphisms, monoids and matrices. Zbl 1338.05001
Knauer, Ulrich
24
2011
Characterization of finite simple semigroup digraphs. Zbl 1257.05060
Meksawang, J.; Panma, S.; Knauer, U.
2
2011
Toroidal embeddings of right groups. Zbl 1222.05100
Knauer, Kolja; Knauer, Ulrich
2
2010
On transitive Cayley graphs of strong semilattices of right (left) groups. Zbl 1198.05095
Panma, S.; Knauer, U.; Arworn, Sr.
17
2009
The congruence classes of paths and cycles. Zbl 1231.05149
Michels, Martin A.; Knauer, Ulrich
2
2009
Classification of monoids by injectivities. I: C-injectivity. Zbl 1141.20042
Zhang, Xia; Knauer, Ulrich; Chen, Yuqun
4
2008
Locally strong endomorphisms of paths. Zbl 1140.05035
Arworn, Sr.; Knauer, U.; Leeratanavalee, S.
2
2008
Classification of monoids by injectivities. II: CC-injectivity. Zbl 1141.20043
Zhang, Xia; Knauer, Ulrich; Chen, Yuqun
2
2008
Various notions of weak injectivity over Clifford semigroups. Zbl 1154.20057
Zhang, Xia; Knauer, Ulrich; Wang, Yanming
1
2008
Characterizations of Clifford semigroup digraphs. Zbl 1096.05045
Panma, S.; Na Chiangmai, N.; Knauer, U.; Arworn, Sr.
19
2006
Functional properties of Cayley constructions. Zbl 1141.18003
Knauer, Ulrich; Wang, Yanming; Zhang, Xia
1
2006
On weakly projective amalgams. Zbl 1076.20061
Kilp, Mati; Knauer, Ulrich
1
2005
On transitive Cayley graphs of right (left) groups and of Clifford semigroups. Zbl 1063.05068
Panma, S.; Knauer, U.; Arworn, Sr.
11
2004
On Rees weakly projective right acts. Zbl 1073.20059
Knauer, U.; Oltmanns, H.
1
2004
Characterization of digraphs of right (left) zero unions of groups. Zbl 1055.05075
Arworn, Sr.; Knauer, U.; Chiangmai, N. Na
9
2003
Postscript: “Endomorphism spectra of graphs” [Discrete Mathematics 109 (1992) 45–57]. Zbl 1027.05101
Böttcher, Michael; Knauer, Ulrich
7
2003
On torsionless and dense acts. Zbl 1013.20062
Kilp, M.; Knauer, U.
4
2001
Graph operations and categorical constructions. Zbl 1003.05100
Kilp, Mati; Knauer, Ulrich
2
2001
Monoids, acts and categories. With applications to wreath products and graphs. A handbook for students and researchers. Zbl 0945.20036
Kilp, Mati; Knauer, Ulrich; Mikhalev, Alexander V.
130
2000
First international Tainan-Moscow algebra workshop. Proceedings of the international conference, Tainan, Taiwan, Republic of China, July 23–August 22, 1994. Zbl 0856.00015
Fong, Y. (ed.); Knauer, U. (ed.); Mikhalev, A. V. (ed.)
2
1996
Semigroups with generalized polynomial identities. Zbl 0869.20041
Beidar, K. I.; Fong, Y.; Knauer, U.; Mikhalev, A. V.; Shum, K. P.
1
1996
Wreath products of monoids with small categories whose principal one- sided ideals form trees. Zbl 0820.20075
Fleischer, Vladimir; Knauer, Ulrich
4
1994
On monoids in which right ideals are generators. Zbl 0900.20155
Kilp, Mati; Knauer, Ulrich; Mikhalev, Alexander
3
1994
Endomorphism types of bipartite graphs. Zbl 0877.05051
Knauer, Ulrich
3
1994
An example of two von Neumann regular rings with nonisomorphic Morita equivalent multiplicative semigroups. Zbl 0803.16009
Beidar, Konstantin I.; Knauer, Ulrich; Mikhalev, Alexander V.
1
1994
Endomorphism spectra of graphs. Zbl 0792.05135
Böttcher, Michael; Knauer, Ulrich
29
1992
Endomorphism types of trees. Zbl 0877.05047
Knauer, Ulrich
6
1992
Characterization of monoids by properties of generators. Zbl 0772.20021
Kilp, Mati; Knauer, Ulrich
3
1992
Hereditary endomorphism monoids of projective acts. Zbl 0722.20049
Knauer, Ulrich; Normak, Peeter
2
1991
Endomorphisms of graphs. II: Various unretractive graphs. Zbl 0683.05027
Knauer, Ulrich
22
1990
Morita duality for monoids. Zbl 0689.20049
Knauer, Ulrich; Normak, Peeter
2
1990
Endomorphisms of graphs. I: The monoid of strong endomorphisms. Zbl 0683.05026
Knauer, Ulrich; Nieporte, Martin
29
1989
Wreath products of acts over monoids. II: Torsion free and divisible acts. Zbl 0676.20044
Kilp, Mati; Knauer, Ulrich; Mikhalev, Aleksander
3
1989
Endomorphism monoids of acts are wreath products of monoids with small categories. Zbl 0645.20045
Fleischer, Vladimir; Knauer, Ulrich
9
1988
Wreath products of acts over monoids. I: Regular and inverse acts. Zbl 0647.20070
Knauer, Ulrich; Mikhalev, Alexander V.
8
1988
Unretractive and S-unretractive joins and lexicographic products of graphs. Zbl 0659.05055
Knauer, Ulrich
16
1987
Characterization of monoids by properties of regular acts. Zbl 0619.20048
Kilp, Mati; Knauer, Ulrich
13
1987
On free, projective, and strongly flat acts. Zbl 0588.20041
Kilp, Mati; Knauer, Ulrich
11
1986
Wreath products of ordered semigroups. II: Inverse ordered wreath products. Zbl 0558.06018
Knauer, Ulrich; Mikhalev, Alexander
1
1985
Characterization of monoids by properties of finitely generated right acts and their right ideals. Zbl 0532.20033
Knauer; Ulrich
8
1983
Wreath products of ordered semigroups. I: General properties, idempotent and regular Cartesian isotone wreath products. Zbl 0524.06023
Knauer, Ulrich; Mikhalev, Alexander
3
1983
Characterization of monoids by torsion-free, flat, projective, and free acts. Zbl 0458.20061
Knauer, Ulrich; Petrich, Mario
18
1981
Endomorphism monoids of free acts and O-wreath products of monoids. I. Annihilator properties. Zbl 0429.20060
Knauer, Ulrich; Mikhalev, Alexander
6
1980
Endomorphism monoids of free acts and O-wreath products of monoids. II. Regularity. Zbl 0429.20061
Knauer, Ulrich; Mikhalev, Alexander
3
1980
Zur Entwicklung der algebraischen Theorie der Halbgruppen. Zbl 0448.20003
Knauer, Ulrich
2
1980
A note on Baer monoids. Zbl 0354.20042
Knauer, Ulrich
1
1976
Endomorphism monoids of acts over monoids. Zbl 0258.20059
Knauer, Ulrich; Mikhalev, Alexander V.
5
1973
Projectivity of acts and Morita equivalence of monoids. Zbl 0231.18013
Knauer, Ulrich
62
1972
all top 5

Cited by 276 Authors

31 Knauer, Ulrich
14 Bulman-Fleming, Sydney
13 Stepanova, Alena Andreevna
11 Mahmoudi, Mojgan
11 Mikhalëv, Aleksandr Vasil’evich
9 Gould, Victoria A. R.
9 Hou, Hailong
9 Li, Weimin
9 Luo, Yan Feng
8 Panma, Sayan
7 Arworn, Srichan
7 Kilp, Mati
7 Laan, Valdis
6 Golchin, Akbar
6 Gu, Rui
6 Khosravi, Bahman
6 Khosravi, Behnam
6 Liu, Zhong-kui
6 Normak, Peeter
6 Rasouli, Hamid
5 Chen, Yuqun
5 Ebrahimi, Mohammad Mehdi
5 Renshaw, James H.
5 Sedaghatjoo, Mojtaba
5 Zhang, Xia
4 Bailey, Alex
4 Ershad, Majid
4 Katsov, Yefim
4 Kozhukhov, Igor’ Borisovich
4 Lawson, Mark Verus
4 Saany, Hossein Mohammadzadeh
4 Shaheen, Lubna
4 Usol’tsev, V. L.
3 Barzegar, Hasan
3 Efremov, E. L.
3 Kaschek, Roland
3 Keshvardoost, Khadijeh
3 Khosravi, Roghaieh
3 Knauer, Kolja B.
3 Liang, Xingliang
3 Ma, Xiaobin
3 Madanshekaf, Ali
3 Miller, Craig
3 Naghipoor, Mohammad Ali
3 Nupo, Nuttawoot
3 Ptakhov, D. O.
3 Shi, Xiaoping
3 Shum, Kar-Ping
3 Skurikhin, Evgeniĭ Evgen’evich
3 Sukhonos, Andreĭ Grigor’evich
3 Tehranian, Abolfazl
3 Zhu, Yongwen
3 Zhuchok, Yuliia V.
2 Afara, B.
2 Apraksina, T. V.
2 Barja Perez, J. M.
2 Barkov, I. V.
2 Bondar, Eugenija A.
2 Böttcher, Michael
2 Dolinka, Igor
2 Fan, Suohai
2 Fountain, John Barringham
2 Guo, Yuqi
2 Gyurov, Boyko
2 Hao, Yifei
2 Il’in, Sergey N.
2 Kelarev, Andrei Vladimirovich
2 Khosravi, Behrooz
2 Koch, Sebastian
2 Krasitskaya, Anastasiya Igor’evna
2 Maksimovskii, M. Yu.
2 Márki, László
2 McDowell, Kenneth P.
2 Moghbeli-Damaneh, Halimeh
2 Mohammadzadeh, Hossein
2 Nam, Tran Giang
2 Nouri, Leila
2 Pervukhin, M. A.
2 Pipattanajinda, Nirutt
2 Qiao, Husheng
2 Roueentan, Mohammad
2 Shahbaz, Leila
2 Shang, Youlin
2 Sohail, Nasir
2 Steinberg, Benjamin
2 Szczesny, Matthew
2 Wang, Shoufeng
2 Yang, Dandan
2 Zeydi Abdian, Ali
2 Zhou, Jinming
1 Abbasi, Ahmad
1 Abbasi, Mahdiyeh
1 Abuhlail, Jawad Y.
1 Adámek, Jiří
1 Ahmadi, Kamal
1 Ahsan, Javed
1 Aijaz, Malla
1 Al-aadhami, Asawer Duraid
1 Aminizadeh, Reza
1 Artamonov, Vyacheslav Aleksandrovich
...and 176 more Authors
all top 5

Cited in 77 Serials

73 Semigroup Forum
25 Communications in Algebra
21 Discrete Mathematics
13 Journal of Mathematical Sciences (New York)
9 Journal of Pure and Applied Algebra
8 Algebra and Logic
7 Journal of Algebra
6 Archiv der Mathematik
6 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
5 Siberian Mathematical Journal
5 Graphs and Combinatorics
5 Asian-European Journal of Mathematics
5 Categories and General Algebraic Structures with Applications
4 Proceedings of the Edinburgh Mathematical Society. Series II
4 Algebra and Discrete Mathematics
4 Sibirskie Èlektronnye Matematicheskie Izvestiya
4 Chebyshevskiĭ Sbornik
4 Discrete Mathematics, Algorithms and Applications
3 Periodica Mathematica Hungarica
3 Mathematika
3 Monatshefte für Mathematik
3 European Journal of Combinatorics
3 Acta Mathematica Sinica. English Series
3 Central European Journal of Mathematics
3 Open Mathematics
2 Mathematical Notes
2 Advances in Mathematics
2 Cahiers de Topologie et Géométrie Différentielle Catégoriques
2 Journal of Soviet Mathematics
2 Mathematica Slovaca
2 Theoretical Computer Science
2 Science in China. Series A
2 Acta Mathematica Sinica. New Series
2 Applied Categorical Structures
2 Journal of Mathematical Chemistry
2 Honam Mathematical Journal
2 Journal of Algebra and its Applications
2 European Journal of Pure and Applied Mathematics
2 Science China. Mathematics
2 Formalized Mathematics
1 Archive for History of Exact Sciences
1 Bulletin of the Australian Mathematical Society
1 Discrete Applied Mathematics
1 Journal of the Franklin Institute
1 Ukrainian Mathematical Journal
1 Journal of Geometry and Physics
1 Czechoslovak Mathematical Journal
1 Glasgow Mathematical Journal
1 Information Sciences
1 Manuscripta Mathematica
1 Mathematische Nachrichten
1 Mathematische Zeitschrift
1 Proceedings of the American Mathematical Society
1 Quaestiones Mathematicae
1 Topology and its Applications
1 Acta Mathematica Hungarica
1 Acta Mathematicae Applicatae Sinica. English Series
1 Algorithmica
1 International Journal of Algebra and Computation
1 Historia Mathematica
1 Linear Algebra and its Applications
1 Chinese Science Bulletin
1 Russian Mathematics
1 Applied Mathematics. Series B (English Edition)
1 Algebra Colloquium
1 Soft Computing
1 Journal of Discrete Mathematical Sciences & Cryptography
1 Far East Journal of Mathematical Sciences
1 Lobachevskii Journal of Mathematics
1 The Journal of Logic and Algebraic Programming
1 Foundations of Computational Mathematics
1 Thai Journal of Mathematics
1 Mediterranean Journal of Mathematics
1 Proceedings of the Estonian Academy of Sciences
1 Quantum Topology
1 Journal of Mathematics and Computer Science. JMCS
1 Afrika Matematika

Citations by Year